# SDR FDEA202104110888

- Difficulty date: April 11, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,984 hours, 21,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Damaged
- Location: Ptt Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, L1 LIGHT TEST FAIL. LIGHT  RECEPTACLE FAILED.   L1 EVAC SLIDE REMOTE PRESSURE INDICATOR  INOP. PER MEL 25-61-02, VERIFYAND RECORD IN THE  AML, EVAC SLIDE SYS PRESS ADEQAUTE ONCE EACH FLIGHT  DAY.  RELEASED FOR SERVICE PER MEL : 25-61-02.  T/S FOUND L1 PTT SWITCH LENS AND LAMP RETAINER INOP, R & R L1 LENS AND LAMP RETAINER IAW AMM 25-61-04-4.
